# SDR 2003FA0000737

- Difficulty date: May 21, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N4149Y
- Make and model: Piper PA-28-181
- Aircraft serial: 2843128
- Engine: Lyc O360A4M
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Overhead Panel
- Part time: 3,990 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE WIRING, CONNECTOR AND PINS IN THE PANEL ASSY OVERHEAD SWITCHES ARE MELTED AND SHORTED OUT.  THE CONNECTOR IS P5 AND THE WIRES ARE L1B20, L1D20, AND L3B18 WHICH GOES TO THE LANDING LIGHT SWITCH, NAV. LIGHTS SWITCH, AND THE STROBE SWITCH.  BELIEVED THE CAUSE IS HIGHTER RESISTANCE WAS CREATED AND WITH THE AMOUNT OF CONTINUOUS CURRENT FLOW CREATED ENOUGH HEAT TO MELT THE CONNECTORS AND BURNED THE PINS.  ECOMMENDATION IS TO US A HIGHTER AMP CONNECTOR AND PINS.
